# SDR DXTA2022053162950

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 13,930 hours, 10,746 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: 666000250
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM: BOTH MANUAL AND ELECTRIC ELEVATOR TRIM INOP.  TRIM WHEEL MOVES EASILY BUT DOES NOT AFFECT THE TRIM TAB ON THE HORIZONTAL STABILIZER.  LARGE NOSE DOWN FORCE FELT SHORTLY AFTER TAKEOFF.  BOTH PILOTS WERE REQUIRED TO CONTROL AIRCRAFT PITCH.  INED ACCESS TO ELEV, TR1M CABLES AND SERVO. ABOVE BAGGAGE AREA, REMOVED PULLEYS AND PULLEY C.ABLE KEEPER PINS FOR ACCESS TO ATT. L/H AND R/H ELEV. TRIM CATILES. REMOVED OLD L/H AND R/H ART C.1BLES AND RAN NEW CABLE. VISUALLY INSPECTED CABLE RUN TOR PROPER ROUTING. ALL WORK PERFORMED PER CE560XL AMM 27· 32·02 VENFLED CABLE RUNS WITH BOROSCOPE, ALL RUNS CHECKED GOOD. PUT PRELIMINARY  TENSION ON CABLES AND CHECKED MRUN A SECOND TIME, CHECKED GOOD. INSTALLED NEW CABLE KEEPERS AND PULLEYS ON AFT CABLES. PUT FINAL TENSIONS ON CABLES. FOUND ELECTNC TRIM ACTUATOR CABLE BIRD NESTED ON SERVO DRUM. RECTIFIED TANGLE AND FOUND CABLE TO BE STRETCHED TO THE POINT THAT RIGGING TENSION COULD NOT BE ACHIEVED BEFORE BOTTOMING OUT TURNBUCKLE THREADS. NOTIFIED MCC THAT THE ELEC. ACT. CABLE REQUIRES REPLACING. VENFLED AFT. CABLE TENSION ,AND RAN THROUGH TRAVEL MECHANICALLY. MECHANICAL THROWS ARE GOOD AT 15 DEG. AND 5 DEG. VENNED FORWARD CABLE RUN LS GOOD UP TO CONTROL HEAD UNDER PEDESTAL. ALL WORK PERFORMED PER CE560XL AMM 27· 32·02 AND 27-31·00 REMOVED AND REPLACED ELEV. ELECTRONIC TNM ACT. CABLE PER CE560XL AMM 27-32·04 AND 27·32-02. REF. ITEM 2.2. PERFORMED ELEV. ELECTRONIC TNM ACT. ADJ. TEST PER CE560XL AMM 27-32-00, OPS CHECKS GOOD. TENSIONMETER GYH-2320 CAL DUE 4/22/23
